# SDR EISA98125

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47564
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY PATH BULB OUT OF TRACK.  GENERATED FROM PILOT REPORT.  REINSTALLED AFT MOST EMERGENCY PATH BULB COVER.  LIGHTS CHECK GOOD PER MM CHAPTER 33-53-1.  (X)
